# SDR QXEA2011101200991

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 604.5-624.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS 4 CORRODED RIVETS BETWEEN STA X604.500 AND 624.500.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED NEW RIVET IAW SRM 51-42-05-02-01.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND AMM 51-25-01-390-801.
